Overview
Reduces fever and helps relieve aches and pains.

ACTIVE INGREDIENTS
Acetaminophen 500 mg.
DOSIS
Just one dose starts working fast to provide effective pain relief.
PRODUCT BENEFITS
Reduces fever
Reduces fever and helps relieve aches and pains such as headache, backache, toothache, menstrual cramps.
Pain caused by the common cold relief.
Reviews
There are no reviews yet.